# SDR CA960925003

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100505M
- Condition: Delamination
- Location: Abrasion Strip
- Part time: 2,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 7"X14" DELAMINATION OF ABRASION STRIP ON UPPER SURFACE OF MAIN ROTOR BLADE.
